# SDR DL73E980842

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH A/C FULLY CONFIGURED FOR LANDING, 30 DEGREES FLAPS, GEAR DOWN, THE AILERONS REQUIRED 12 DEGREES LEFT TRIM FOR LEVEL FLIGHT. NO CROSSWIND.  EACH PROGRESSIVE FLAP SETTING REQUIRED MORE AILERON INPUT.  FOUND RT O/B FLAP CARRIAGE SPINDLE BROKEN, REPLACED.
